# SDR SCNA20210205022

- Difficulty date: January 19, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 58,058 hours, 31,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD SHIELD SUPPORT HAS CORROSION FROM STA 767-794 RBL 21. FOUND CORROSION ON AFT CARGO FWD SHIELD FROM STA 767-794 RBL 21 TO BE OUT OF ALLOWABLE LIMITS PER SRM 53-60-15-1A-1 4.G. DETAIL D REMOVED SHIELD PER SRM 51-40-02-0G-0 LOCATED AND DRILLED REPLACEMENT SHIELD ITEM 146A8127U12 PO 812541 PER SRM 51-10-02-0G-0 AND BOEING DWG 146A0081 REV A INSTALLED SHEILD PER SRM 51-40-02-0G-0 AND BOEING DWG 146A0081 REV A
